# SDR 2A6D2020051301401

- Difficulty date: May 13, 2020
- Submitted: May 13, 2020
- Operation: General aviation
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N425AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7264
- Aircraft time: 2,904 hours, 9,558 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 2,867 hours, 5,859 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 350A214002
- Condition: Cracked
- Location: Fuselage
- Part time: 2,904 hours, 9,558 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DAMAGE WAS NOTED ON THE 22 DEGREE BULKHEAD WEB
